effexor withdrawal effect ~ pins and needle (nerve pain)???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

june789
New Member


Date Joined Dec 2005
Total Posts : 2
   Posted 12/26/2005 11:44 AM (GMT -7)   
Hello~
 
I was just wondering if anybody has experenced nerve pains like pins and needle as you are trying to get off from effexor.
I've been on it for about 4 months now. and it is my 3rd time trying to get off this medicine.
Originally I had a never pains like pins and needle on my hands and feet. But the symptoms gradually got better and I havn't veen complaining for the nerve pain for more than a month.
I'm trying to figure out if this nerve pain due to just my condition (fibromyalagia) or it's due to detoxing effexor from my system.
Did anybody experence similar thing as I'm going through?
 
thank you for reading
&
Happy holidays

Svetlana1
New Member


Date Joined Dec 2005
Total Posts : 12
   Posted 12/30/2005 4:50 AM (GMT -7)   
Hi
I am getting of from Effecor.
I will tell you , this is my 3 time I am getting of.
why?? Because it is just does not helps me with my shyness anxiety and blsuhing.
What you have to do it get of very very I Mean very slow.
I been on 150, now I am to 35 in this week what I do is open the capsule and sprinkle in a truch can a liitle bit of and close the capsule back and drink. I mean every day that what I do I can not get of from 35mg to nothing,I just sprinkle helf of what in the capsule in trush and close the capsule and drink what I left in there.
What I mean you got to get of from this medication very slow , or you will be so sick, I remember I was first time getting of from it and i was in a bed for a week, because I did have this zip zip zip felling in my head , I did not want to move when I get up, head was so heavy and headpain, and stomach seek, o My God!!!!!!!!!!!
Now I coming of and no mater what I will not go back to this medacation. Please get of very slow. what about fibroyalagia- it is just maybe what it is , is the effecor covering the pain, and when you getting of you will fell the pain and all kind of symproms.
Maybe you need to talk to your doctor.
I did go to some web sites and see how people get of from the Paxil and Effecor and I think that is the best way to get of
I mean that is how I do :)
I hope you fell better
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:23 AM (GMT -7)
There are a total of 2,735,391 posts in 301,299 threads.
View Active Threads


Who's Online
This forum has 151402 registered members. Please welcome our newest member, Len.
336 Guest(s), 12 Registered Member(s) are currently online.  Details
George_, Mews2much, Len, Sandsquad33, tickbite666, Loutucky, Paxton, Faustmann, Dmc695, maria2016, rockyfords, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer